# SDR SWIA2020090152085

- Difficulty date: July 9, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 36,152 hours, 32,596 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: AD - COMPLY WITH PARAGRAPH (J) OF AD:  (J)(1) DOING A NONDESTRUCTIVE INSPECTION FOR CRACKING OF THE FORWARD FACE OF THE FUSELAGE STATION (FS) 621 PRESSURE BULKHEAD, IN ACCORDANCE WITH AWL OF BOMBARDIER TR.  (J)(2) MODIFYING THE RPB AND DOING A NONDESTRUCTIVE INSPECTION FOR CRACKING OF THE FS 621 PRESSURE BULKHEAD WEB, IN ACCORDANCE WITH BOMBARDIER REPAIR ENGINEERING ORDER (REO). AND MARKING THIS CAMP AS "STRUCTURAL REPAIR," WHICH WILL GENERATE AN RA FOR TRACKING THE SDIR FOR THIS REO ON THIS AIRPLANE, PART NUMBER:   - , SERIAL NUMBER: 7820, POSITION:    (C-CHECK) RO 8/28/2020    COMPLIED WITH PARAGRAPH (J) OF AD:(J)(1) DOING A NONDESTRUCTIVE INSPECTION FOR CRACKING OF THE FORWARD FACE OF THE FUSELAGE STATION (FS) 621 PRESSURE BULKHEAD, IN ACCORDANCE WITH AWL OF BOMBARDIER TR. (J)(2) MODIFYING THE RPB AND DOING A NONDESTRUCTIVE INSPECTION FOR CRACKING OF THE FS 621 PRESSURE BULKHEAD WEB, IN ACCORDANCE WITH BOMBARDIER REPAIR ENGINEERING ORDER (REO).  AND;  MARKING THIS CAMP AS "STRUCTURAL REPAIR," WHICH WILL GENERATE AN RA FOR TRACKING THE SDIR FOR THIS REO ON THIS AIRPLANE.  COMPLIED WITH SERIAL NUMBER 7820.
